# SDR 07FDEA00390

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 81,558 hours, 32,917 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FRAME STA 1841 LEFT SIDE STRINGER 9L FOUND CRACK FROM ONE FASTNER HOLE THRU THE SECOND FASTENER HOLE (APROX 2").  REMOVED DOUBLER 2 CLIPS AND 2 INTERCOASTALS.  RECEIVED FROM FAB ON T7/661087 AND T7/661086 2 DOUBLERS 7075T6 .080 T20631,193413.  FAB 2 CLIPS FROM 60-19980 7075T6 8877871.  LOCATED DRILLED REMOVED CRACK, TREATED AND PRIMED.  INSTALLED 2 DOUBLERS, 2 CLIPS AND 2 INTERCOASTALS IAW EA8-5310-102019.
